Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On finitely injective modules and locally pure-injective modules over Prüfer domains


Author: Luigi Salce
Journal: Proc. Amer. Math. Soc. 135 (2007), 3485-3493
MSC (2000): Primary 13A05; Secondary 13C11, 13F05
Published electronically: June 29, 2007
MathSciNet review: 2336561
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Over Matlis valuation domains there exist finitely injective modules which are not direct sums of injective modules, as well as complete locally pure-injective modules which are not the completion of a direct sum of pure-injective modules. Over Prüfer domains which are either almost maximal, or $ h$-local Matlis, finitely injective torsion modules and complete torsion-free locally pure-injective modules correspond to each other under the Matlis equivalence. Almost maximal Prüfer domains are characterized by the property that every torsion-free complete module is locally pure-injective. It is derived that semi-Dedekind domains are Dedekind.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13A05, 13C11, 13F05

Retrieve articles in all journals with MSC (2000): 13A05, 13C11, 13F05


Additional Information

Luigi Salce
Affiliation: Dipartimento di Matematica Pura e Applicata, Università di Padova, via Trieste 63, I-35121 Padova, Italy
Email: salce@math.unipd.it

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08906-X
PII: S 0002-9939(07)08906-X
Keywords: Finitely injective modules, locally pure-injective modules, Matlis equivalence
Received by editor(s): February 6, 2006
Received by editor(s) in revised form: August 21, 2006
Published electronically: June 29, 2007
Additional Notes: The research of this author was supported by MIUR, PRIN 2005.
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.